| Model Number |
RONYX40034UX |
| Medical Device Problem Codes |
Inflation Problem (1310); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one resolute onyx coronary drug eluting stent, the distal part of the balloon would not inflate the stent but the proximal part did inflate the stent.The device malfunctioned inside the patient and evasive action had to be taken to save the case.The stent would not fully deploy due to the balloon.The device was inspected prior to use with no issues.No further patient injury reported.
Additional Manufacturer Narrative
Additional information: annex b and d codes.Correction: annex e <(>&<)> f codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.